Authors: Dragović, Vladimir 
Gajić, Borislav 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An L-A pair for the Hess-Apel'rot system and a new integrable case for the Euler-Poisson equations on so(4) x so (4)
Journal: Royal Society of Edinburgh - Proceedings A
Volume: 131
Issue: 4
First page: 845
Last page: 855
Issue Date: 1-Jan-2001
Rank: M22
ISSN: 0308-2105
DOI: 10.1017/S0308210500001141
Abstract: 
We present an L-A pair for the Hess-Apel'rot case of a heavy rigid three-dimensional body. Using it, we give an algebro-geometric integration procedure. Generalizing this L-A pair, we obtain a new completely integrable case of the Euler-Poisson equations in dimension four. Explicit formulae for integrals that are in involution are given. This system is a counterexample to one of Ratiu's theorems. A corrected version of this classification theorem is proved.
Publisher: Cambridge University Press
Project: Ministry of Science and Technology of Serbia, Project 04M03

Show full item record

SCOPUSTM   
Citations

20
checked on Jun 15, 2024

Page view(s)

57
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.